Alain-Sol Sznitman- Selected publications#

  • A.—S. Sznitman, Brownian motion, obstacles and random media, Springer,Berlin, (1998).
  • A.—S. Sznitman, E. BoLTHAuseN, Ten lectures on Random Media, DMV-Lectures 32, Birkhauser, Basel, (2002).He authored some 70 articles among which:
  • A.—S. Sznitman, Nonlinear reflecting diffusion process and the propagation of chaos and associated fluctuations,]. Funct. Anal. 56 (1984), 311-336.
  • A.—S. Sznitman, P.-L. Lions, Stochastic differential equations with redecting boundary conditions, Commun. Pure Appl. Math., 37 (1984),511-537.
  • A.—S. Sznitman, On the conhnement property of two dimensional Brownian motion among Poissonian obstacles, Commun. Pure Appl. Math. 44 (1991),1137-1170.
  • A.—S. Sznitman, Brownian confinement and pinning in a Poissonian potentia/Iandll, Probab. Theory Relat. Fields, 105 (1996) 1-29, 31-56.
  • A.—S. Sznitman, An effective criterion for ballistic behavior of random walks in random environment, Probab. Theory Relat. Fields, 122 (2002),509-544.
  • A.—S. Sznitman, O. Zmoum, An invariance principle for isotropic diffusions in random environment, lnventiones Math. 164 (2006), 455-567.63. with A. Dembo; On the disconnection of a discrete cylinder by a


Imprint Privacy policy « This page (revision-3) was last updated on Monday, 14. February 2011, 16:16 by Ristic Marija
  • operated by